# SDR HEEA107316

- Difficulty date: November 29, 2005
- Submitted: December 28, 2005
- Operation: Air carrier
- Aircraft: N973AE
- Make and model: Snias AS350B3
- Aircraft serial: 3229
- Aircraft time: 4,032 hours
- System (JASC): 2900 · Hydraulic Power System
- Part: Plate
- Part number: 350A27310728
- Condition: Overtorqued
- Part time: 4,032 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING THE GROUND TEST OF THE HYDRAULIC SYSTEM, THE HYD TEST BUTTON ON THE LOWER CONSOLE WAS DEPRESSED AND THE CHECK INITIATED.  THE COLLECTIVE LOCKING DEVICE DISENGAGED AND THE AIRCRAFT BECAME AIRBORNE.  AIRCRAFT CONTROL WAS REESTABLISHED AND  AIRCRAFT WAS LANDED.  ON SHUTDOWN VEMD SHOWED OVER LIMIT DETECTED.  VEMD SHOWED OVERTORQUE OF 110 FOR 17 SECONDS.
